MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.No problem found - concomitant device.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-19021tt tissue tak tendon anchor during a rotator cuff shoulder procedure malfunctioned and tore the graft.The graft had to be removed and replaced.All of the implants were implanted properly and remain in the patient.Another graft was used and the tendon anchor was replaced.Additional implants were used to complete the case successfully.The patient to fine to date with no affect.

Brand Name
SUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19194237
Report Number1220246-2024-02479
Device Sequence Number18056987
Product Code MAI
UDI-Device Identifier00888867023239
UDI-Public00888867023239
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberSUTURE ANCHOR, BIO- COMPOSITE PUSHLOCK
Device Catalogue NumberAR-1926BC
Device Lot Number14688261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown